MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAL
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that their insulin pump had up and down arrow key not working.The customer¿s blood glucose was 284 mg/dl at the time of incident.Customer reports they getting the message of battery out limit.Customer reports they were able to clear the alarm.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with intermittent button response due to corroded keypad traces.No button error alarm during testing.Device received with all operating currents within specification and passed a21 error test and displacement test.No unexpected battery out limit alarm anomalies noted.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8665433
Report Number2032227-2019-10915
Device Sequence Number13995436
Product Code OYC
UDI-Device Identifier00613994402035
UDI-Public(01)00613994402035
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAL
Device Catalogue NumberMMT-722NAL
Device Lot NumberA5722NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight245